# SDR UPS02838621

- Difficulty date: May 26, 2002
- Submitted: June 14, 2002
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- Aircraft time: 78,333 hours, 24,523 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 MAIN CABIN FLOORBEAM CORRODED AROUND NUTPLATE STA 980 LBL 10.  REPLACED SECTION OF FLOORBEAM CAP IAW DC8 SRM 53-2-0 TR 53-124
